# SDR AALA20170131020

- Difficulty date: January 28, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 48,655 hours, 20,065 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Brake System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED. STL-DFW FLIGHT ABORTED TAKEOFF AT LESS THAN 40 KNOTS DUE TO TAKEOFF CONFIGURATION WARNING INDICATION. BRAKES MADE A LOUD SQUEALING SOUND. PERFORMED TAKEOFF WARNING SYSTEM TEST IAW AMM 31-51-00-730-803 AND BITE FSEU IAW TSM 27-51-00-810-801. CLEANED PARKING BRAKE SHUTOFF VALVE CONNECTOR. OPERATIONAL CHECK GOOD.
